MathSciNet Relay Station
MathSciNet bibliographic data
MR791880 (87g:11076) 11H06
Borcherds, R. E. The Leech lattice. Proc. Roy. Soc. London Ser. A 398 (1985), no. 1815, 365–376.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement